Über die Limitierungsumkehrsätze vom Typ o

W. Meyer-König; H. Tietz

Studia Mathematica (1968)

  • Volume: 31, Issue: 3, page 205-216
  • ISSN: 0039-3223

How to cite


Meyer-König, W., and Tietz, H.. "Über die Limitierungsumkehrsätze vom Typ o." Studia Mathematica 31.3 (1968): 205-216. <http://eudml.org/doc/217305>.

author = {Meyer-König, W., Tietz, H.},
journal = {Studia Mathematica},
keywords = {series, summability},
language = {ger},
number = {3},
pages = {205-216},
title = {Über die Limitierungsumkehrsätze vom Typ o},
url = {http://eudml.org/doc/217305},
volume = {31},
year = {1968},

AU - Meyer-König, W.
AU - Tietz, H.
TI - Über die Limitierungsumkehrsätze vom Typ o
JO - Studia Mathematica
PY - 1968
VL - 31
IS - 3
SP - 205
EP - 216
LA - ger
KW - series, summability
UR - http://eudml.org/doc/217305
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.